# SDR DALA2015020300868

- Difficulty date: January 31, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Corroded
- Location: Rt Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SLAT PANEL NR 1 RIB OTBD FWD BORE STA XIS=136.  DAMAGES WERE REWORKED AND MEASURED WITH ID 0.938".  FABRICATED AND INSTALLED NEW BUSHINGS IAW SRM 57-02, PAR 9.
